# SDR TRBACPCP2010038

- Difficulty date: June 14, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N407AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 407
- Aircraft time: 32,024 hours, 30,893 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE FWD PRESSURE IN ONE AREA OF THE BULKHEAD WEB. REPAIRED FWD BULKHEAD AERA IAW AM/EO NR E2-53MR-255.  ATR SRI DO/TS-3032/10-13623 ATR SRAS NR DO/TS-3032/10, 5828. NDT REPORT ACCOMPLISHED IN REF TO AMS100603-46 NO DEFECTS NOTED.
